# SDR AALA20120123TUL09

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 67,491 hours, 35,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF SUPPORT INTERCOSTAL UNDER RIGHT HAND TIE-DOWN TRACK, BETWEEN STATIONS 1309 AND 1322.  INSTALLED NEW INTERCOSTAL PER AARD 51-10-00-5 AND SRM 51-30-05.
